# SDR ASOA201100099

- Difficulty date: January 9, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,485 hours, 27,875 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED ANTI ICE DUCT WARNING MSG CLIMBING THROUGH FL 250 C/W QRH AND MSG EXTINGUISHED.   ENROUTE, ACFT DIVERTED DUE TO MX -- EMERGENCY DECLARED.  PERFORMED OPS TEST OF THE BLEED LEAK DETECTION SYS IAW AMM 36-21-00.  OPS TEST GOOD.   (CLOSED)
